# SDR SWIA20240920034

- Difficulty date: July 16, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L AT FS280 IS CRACKED      (C-CHECK RO 9/19/2024)    REPAIRED STGR3L FS280.00 IAW REO 670-53-21-493 REV. D DATE 2015-07-10. SEE CONTINUE CARD FOR WORK PERFORMED. PRESSURE CHECK OF REPAIR AREA GOOD IAW CRJ700 AMM 21-31-00-910-801-A01SERVICE BULLETIN 670BA-53-040, REVISION C, FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART A & B, INCORPORATED. COMPLIED WITH TASK CARD -51-900-1002. NO NOTED DEFECTS. ALL CHECKS GOOD
